Crazy question, but first I would like to say that I have "Inflammatory Arthritis" in addition to CML. Docs were/are not sure if it's RA or Lupus and the CML diagnosis only confused them even more. I've been on Gleevec for a year and I still get joint pain, fevers, rashes, swollen glands, and swelling/sores inside of my mouth and nose (which may or may not be a side effect of the Gleevec).
However, the other day, I had a six hour road trip in the sun and with the heat on. By the time I got back home, my face was flushed, my lips chapped and burnt, and the inside of my mouth badly swollen. By the next morning, my face had calmed down but the swelling was even worse with several ulcers. My Onc had given me Magic Mouthwash which had helped with previous ulcers, but this was the worst it has ever been and it seemed to be triggered by the sun & heat exposure. I've been taking Motrin & Tylenol, using the mouthwash, vinegar rinses, and even holding an ice pack over my mouth. It's still painful to talk or eat.
There has been some improvement in the blistering on the inside of my cheeks, but the connective tissue between my bottom teeth and lip is still swollen and very red. I don't know if I'm having an allergic reaction, a bad case of mucositis from the Gleevec, or an autoimmune reaction to the sun and heat. In any event, I'm thinking it might take a topical steroid or injection to get this swelling down. But who do I call....my rheumy, Onc, dentist, ENT, or just my PCP? Anyone else experience this on Gleevec?